# SDR RAIA00405032

- Difficulty date: May 23, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 20,394 hours, 19,645 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 1SE16
- Condition: Defective
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MEM - TOCWS WARNING ON TAKEOFF.  MAINTENANCE REMOVED AND REPLACED PARKING BRAKE SWITCH.
